American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[2] Elisabeth Gassiat and Ramon van Handel. The local geometry of finite mixtures. Trans. Amer. Math. Soc. 366 (2014) 1047-1072.
Abstract, references, and article information   
View Article: PDF

[3] A. A. Vasil′eva. Kolmogorov widths and approximation numbers of Sobolev classes with singular weights. St. Petersburg Math. J. 24 (2013) 1-27.
Abstract, references, and article information   
View Article: PDF

[4] Ronald DeVore and Amos Ron. Approximation using scattered shifts of a multivariate function. Trans. Amer. Math. Soc. 362 (2010) 6205-6229. MR 2678971.
Abstract, references, and article information   
View Article: PDF

[5] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Compressed sensing and best $k$-term approximation. J. Amer. Math. Soc. 22 (2009) 211-231. MR 2449058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gensun Fang and Xuehua Li. Comparison theorems of Kolmogorov type and exact values of $n$-widths on Hardy--Sobolev classes. Math. Comp. 75 (2006) 241-258. MR 2176398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lasse Borup and Morten Nielsen. Approximation with wave packets generated by a refinable function. Proc. Amer. Math. Soc. 133 (2005) 2409-2418. MR 2138884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jakob Creutzig and Ingo Steinwart. Metric entropy of convex hulls in type $p$ spaces---The critical case. Proc. Amer. Math. Soc. 130 (2002) 733-743. MR 1866028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Albert Cohen, Wolfgang Dahmen and Ronald DeVore. Adaptive wavelet methods for elliptic operator equations: Convergence rates. Math. Comp. 70 (2001) 27-75. MR 1803124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. Yu. Osipenko and K. Wilderotter. Optimal information for approximating periodic analytic functions. Math. Comp. 66 (1997) 1579-1592. MR 1433267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dinh Dung and Vu Quoc Thanh. On nonlinear $n$-widths . Proc. Amer. Math. Soc. 124 (1996) 2757-2765. MR 1327007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhong Qi Jing and Adly T. Fam. An algorithm for computing continuous Chebyshev approximations . Math. Comp. 48 (1987) 691-710. MR 878700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alain Pajor and Nicole Tomczak-Jaegermann. Subspaces of small codimension of finite-dimensional Banach spaces . Proc. Amer. Math. Soc. 97 (1986) 637-642. MR 845980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Y. Makovoz. On $n$-widths of certain functional classes defined by linear differential operators . Proc. Amer. Math. Soc. 89 (1983) 109-112. MR 706520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gilles Pisier. Arithmetic characterizations of Sidon sets. Bull. Amer. Math. Soc. 8 (1983) 87-89. MR 682829.
Abstract, references, and article information   
View Article: PDF

[16] Dan Amir, Jaroslav Mach and Klaus Saatkamp. Existence of Chebyshev centers, best $n$-nets and best compact approximants . Trans. Amer. Math. Soc. 271 (1982) 513-524. MR 654848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C. de Boor, R. DeVore and K. Höllig. Mixed norm $n$-widths . Proc. Amer. Math. Soc. 80 (1980) 577-583. MR 587931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1